# SDR MALA040880

- Difficulty date: November 25, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1639 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  REPLACED CELL PACKS P/N 549-1324-06 UNIT PASSES CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 11/28/04.
